# SDR ASAA2013012993785

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 22,036 hours, 6,770 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601703
- Condition: Failed
- Location: Apu
- Part time: 22,037 hours, 6,771 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT IS ON APU WILL NOT START.  FOUND FAULT CODE 49-41250 START CONVERTER UNIT R & R APU START CONVERTER UNIT IAW AMM 49-41-46.  APU OPS CHECK NORMAL IAW AMM 49-11-00.
